# SDR SCNA20211020086

- Difficulty date: October 17, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 37,065 hours, 15,688 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Backlighting
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE STARTED COMING OUT OF CA YOKE FLIGHT NUMBER BACK LIGHTING FOR A VERY BRIEF PERIOD OF 3- 5 SECONDS BACKLIGHTING IS NOW INOP AS WELL AS THE BACKLIGHTING ON CA SIDE LOWER LIGHTING RHEOSTAT KNOBS +  FMC ACARS BACKLIGHTING   R&R CA MEMORY LIGHT ASSY IN REFERENCE TO AMM 33-11-00 OPS CHECK GOOD FOR MEMORY LIGHT ASSY AND BACKLIGHTING, L/H & R/H FMS THIS CLEARS MEL 33-1
